# SDR AALA202103259005

- Difficulty date: March 24, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 32,513 hours, 13,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bolt
- Condition: Damaged
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 WINDOW DIFFICULT TO CLOSE, EXCESSIVE NOISE THROUGHOUT FLIGHT; PRESSURIZED NORMALLY. REPLACED SPECIAL BOLT TO R1 WINDOW ROLLER BEARING WITH NEW IAW AMM 56-12-11, OPS CHECK GOOD.
